DOI 10.1016/s0029-7844(97)00497-3
Stress urinary incontinence due to prescription medications: alpha-blockers and angiotensin converting enzyme inhibitors.
Аннотация
BACKGROUND
Several antihypertensive medications affect lower urinary tract function and may cause urinary incontinence.
CASE: A 59-year-old woman on doxazosin mesylate for control of her hypertension presented with stress urinary incontinence. Because this drug is known to cause loss of urethral tone leading to stress incontinence in some patients, she was switched to enalapril maleate, an angiotensin converting enzyme inhibitor. Her incontinence improved on the new medication, but she developed a persistent dry cough that continued to cause episodic stress incontinence. Because a persistent cough is a known side effect of angiotensin converting enzyme inhibitors, her medication was changed to a calcium channel blocker, amlodipine besylate. Her cough resolved, and her stress incontinence was no longer a clinical problem.
CONCLUSION
Gynecologists should be aware of the unexpected side effects of medications on the lower urinary tract.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.